JournalsowrVol. 9 , No. 1DOI 10.4171/owr/2012/07

The Mathematics and Statistics of Quantitative Risk Management

  • Richard A. Davis

    Columbia University, New York, USA
  • Paul Embrechts

    ETH Zürich, Switzerland
  • Thomas Mikosch

    University of Copenhagen, Denmark
The Mathematics and Statistics of Quantitative Risk Management cover

You need to subscribe to download the article.

Abstract

It was the aim of this workshop to gather a multidisciplinary and international group of scientists at the forefront of research in areas related to the mathematics and statistics of quantitative risk management. The main objectives of this workshop were to break down disciplinary barriers that often limit collaborative research in quantitative risk management, and to communicate the state of the art research from the different disciplines, and to point towards new directions of research.